# SDR HEEA111152

- Difficulty date: September 15, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 13,975 hours
- Engine: Allsn 250C30S
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164348810
- Part serial: C537B
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CRUISE, WE WERE UNABLE TO BEEP NR 2 ABOVE 102.  BEEP NR 1 TO MATCH.  APPROXIMATELY 15 MINUTES FROM HMA, THE NR 2 JUMPED TO 106.  MAINTENANCE REPLACED FUEL CONTROL.
